# SDR SWAA2022021616901

- Difficulty date: May 10, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SUPT RIB FOR BULB SEAL CRACKED ABOVE SAILTAIL. / REMOVED AND REPLACE SEAL ROTAINER ON LEFT HAND TE SUPT RIB ABOVE SAIL TAIL IAW SRM 51-40-02-0G-0 AND SOPM 20-50-01
